Brightwell, Graham, Cohen, Gérard, Fachini, Emanuela, Fairthorne, Marianne, Körner, János, Simonyi, Gábor and Tóth, Ágnes (2011) Permutation capacities and oriented infinite paths. Electronic Notes in Discrete Mathematics, 38 . pp. 195-199. ISSN 1571-0653
The notion of permutation capacities is motivated by and shows similarities with the Shannon capacity of graphs and its generalization to directed graphs called Sperner capacity. We show that families of oriented paths have a different behaviour with respect to these capacities than Shannon and Sperner capacities and their generalization to graph families do. The talk is based on the paper [Brightwell, G., G. Cohen, E. Fachini, M. Fairthorne, J. Körner, G. Simonyi, and Á. Tóth, Permutation capacities of families of oriented infinite paths, SIAM J. Discrete Math. 24 (2010), 441-456].
|Additional Information:||© 2011 Elsevier B.V.|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Mathematics|
|Date Deposited:||03 Jan 2012 15:16|
Actions (login required)
|Record administration - authorised staff only|